Chaotic iterations of fuzzy sets
Kloeden, P.E. (1991) Chaotic iterations of fuzzy sets. Fuzzy Sets and Systems, 42 (1). pp. 37-42.
*Subscription may be required
Sufficient conditions are developed for the chaotic behaviour of iterative schemes involving continuous mappings from the metric space (En, D) of fuzzy subsets of Rn into itself. The application of these conditions is then illustrated by means of a simple example of a mapping from (E1,D) into itself.
|Publication Type:||Journal Article|
|Murdoch Affiliation:||School of Mathematical and Physical Sciences|
|Copyright:||© 1991 Published by Elsevier B.V.|
|Item Control Page|